# SDR UHLA201605240322

- Difficulty date: May 24, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N874RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000148
- Aircraft time: 23,996 hours, 14,963 cycles
- System (JASC): 5240 · Service Doors
- Part: Gusset
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR HAS CHAFE ON CENTER GUSSET.  R & R CENTER GUSSET ON FWD SERVICE DOOR REF SRM 51-41-01 AND 51-42-03.  PRIMED AND PAINTED FASTENERS REF SRM 51-23-05 AND 51-23-06.
